Alert archive / Texas / River Flood Warnings in 2013

River Flood Warning 37, NWS Austin/San Antonio, TX

October 31, 2013Comal County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 31, 2013, 4:31 AM CDT for Comal County, Guadalupe County, Texas. It took effect at Oct 31, 2013, 5:03 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2013, 4:31 AM CDT (09:31 UTC)
In effect from
Oct 31, 2013, 5:03 AM CDT
Expired
Oct 31, 2013, 9:19 PM CDT
In force
16 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Moderate

Counties Comal County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 8 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River below Comal (GBCT2). The gauge peaked at 17.98 ft at Oct 31, 2013, 5:00 AM CDT.

actionminormoderate101510/3111/0111/02
Action stage
13 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

598 
WGUS44 KEWX 310931
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 AM CDT THU OCT 31 2013

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  COMAL RIVER...GUADALUPE RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC091-187-010222-
/O.NEW.KEWX.FL.W.0035.131031T0931Z-131101T0222Z/
/NBRT2.2.ER.131031T0850Z.131031T1100Z.131031T1422Z.NO/
431 AM CDT THU OCT 31 2013

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GUADALUPE RIVER AT NB ABV COMAL.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:45 AM THURSDAY THE STAGE WAS 6.7 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 13.6 FEET LATER THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* IMPACT...AT 14.0 FEET...MAJOR LOWLAND FLOODING THREATENS LOWEST HOMES.  
  NUMEROUS ROADS...STREETS AND LOW BRIDGES ARE FLOODED.  RIVER ROAD AND CAMPING
  AREAS UPSTREAM ARE SEVERELY FLOODED AND EXTREMELY DANGEROUS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.8 FEET ON MAY 5 
  1993.

$$

TXC091-177-187-312300-
/O.NEW.KEWX.FL.W.0036.131031T0945Z-131031T2300Z/
/NBCT2.2.ER.131031T0945Z.131031T1100Z.131031T1700Z.NO/
431 AM CDT THU OCT 31 2013

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COMAL RIVER AT COMAL.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM THURSDAY THE STAGE WAS 6.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 18.7 FEET LATER THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING THREATENS LOWEST BUSINESSES IN THE 
  VICINITY OF SAN ANTONIO STREET - NUMEROUS SECONDARY ROADS AND STREETS IN THE 
  COMAL RIVER FLOOD PLAIN ARE FLOODED IN NEW BRAUNFELS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.7 FEET ON JUL 9 
  2002.

$$

TXC091-187-010331-
/O.NEW.KEWX.FL.W.0037.131031T1003Z-131101T0700Z/
/GBCT2.2.ER.131031T1003Z.131031T1200Z.131031T1900Z.NO/
431 AM CDT THU OCT 31 2013

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GUADALUPE RIVER AT NB BLO COMAL.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:45 AM THURSDAY THE STAGE WAS 9.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 18.2 FEET LATER THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 17.0 FEET...RIVER ROAD IS CLOSED IN SEVERAL PLACES BETWEEN NEW 
  BRAUNFELS AND CANYON DAM - FAST MOVING FLOW WASHES AUTOS AND GEAR ON THE BANKS
  DOWNSTREAM - LOWEST HOMES IN NEW BRAUNFELS ARE THREATENED - THE COMMON STREET 
  BRIDGE IN NEW BRAUNFELS FLOODS AND MANY ROADS...STREETS...AND BRIDGES NEAR 
  THE RIVER ARE VERY DANGEROUS TO MOTORISTS - LOWEST HOMES BELOW IH-35 NEAR 
  LAKES DUNLAP AND MCQUEENEY ARE THREATENED.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   THU   FRI   SAT   SUN   MON
  NB ABV COMAL       6    7    6.7   THU 04 AM  10.3   2.7   1.9   1.9   1.9
  COMAL              9   11    6.3   THU 04 AM  17.4   4.5   4.5   4.5   4.5
  NB BLO COMAL      13   13    9.5   THU 04 AM  18.2  10.3   9.9   9.9   9.9

$$
1 follow-up statement
906 
WGUS84 KEWX 311459
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
959 AM CDT THU OCT 31 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  COMAL RIVER AT COMAL AFFECTING COMAL...GONZALES AND GUADALUPE COUNTIES
  BLANCO RIVER AT WIMBERLEY AFFECTING HAYS COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  GUADALUPE RIVER AT NB ABV COMAL AFFECTING COMAL AND GUADALUPE COUNTIES
  GUADALUPE RIVER AT NB BLO COMAL AFFECTING COMAL AND GUADALUPE COUNTIES
  PLUM CREEK NEAR LULING AFFECTING CALDWELL AND GONZALES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC091-187-010248-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-131101T0248Z/
/NBRT2.3.ER.131031T0845Z.131031T1345Z.131031T1448Z.NO/
959 AM CDT THU OCT 31 2013

 THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER AT NB ABV COMAL.
* AT  8:45 AM THURSDAY THE STAGE WAS MISSING.
* FLOOD STAGE IS 7.0 FEET.
* NO FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL THROUGH THE DAY.
* THE RIVER CRESTED EARLIER THIS MORNING AND IS NOW FALLING.
* THIS IS THE LAST FORECAST FOR THIS RIVER POINT.

$$

TXC091-177-187-311529-
/O.CAN.KEWX.FL.W.0036.000000T0000Z-131031T2300Z/
/NBCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
959 AM CDT THU OCT 31 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE COMAL RIVER AT COMAL.
* AT  9:01 AM THURSDAY THE STAGE WAS 4.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.0 FEET. 
  THE RIVER WILL CONTINUE TO FALL.
* THIS IS THE LAST FORECAST FOR THIS RIVER POINT.

$$

TXC091-187-010219-
/O.EXT.KEWX.FL.W.0037.000000T0000Z-131101T0219Z/
/GBCT2.2.ER.131031T0904Z.131031T1030Z.131031T1419Z.NO/
959 AM CDT THU OCT 31 2013

 THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER AT NB BLO COMAL.
* AT  9:45 AM THURSDAY THE STAGE WAS 12.3 FEET.
* FLOOD STAGE IS 13.0 FEET.
* NO FLOODING IS OCCURRING.
* FORECAST...THE RIVER CRESTED NEAR 18.1 FEET EARLIER THIS MORNING.
  THE RIVER IS NOW FALLING AND FELL BELOW THE FLOOD STAGE LATE THIS 
  MORNING. THE RIVER WILL CONTINUE TO FALL SLOWLY.
* THIS IS THE LAST FORECAST FOR THIS RIVER POINT.

$$

TXC187-010859-
/O.ROU.KEWX.HY.S.0000.000000T0000Z-000000T0000Z/
/SEGT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
959 AM CDT THU OCT 31 2013

FORECAST INFORMATION FOR
  GUADALUPE RIVER AT SEGUIN.
* AT  7:00 AM THURSDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 19.0 FEET.
* BANKFULL STAGE IS 4.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 6.2 FEET THIS AFTERNOON.

$$

TXC209-311529-
/O.CAN.KEWX.FL.W.0032.000000T0000Z-131101T0933Z/
/WMBT2.3.ER.131031T0558Z.131031T0901Z.131031T1209Z.NO/
959 AM CDT THU OCT 31 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BLANCO RIVER AT WIMBERLEY.
* AT  9:31 AM THURSDAY THE STAGE WAS 7.7 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 26.7 FEET EARLY THIS
  MORNING. THE RIVER BEGAN TO FALL AND FELL BELOW THE FLOOD STAGE
  THIS MORNING.
* THIS IS THE LAST FORECAST FOR THIS RIVER POINT.


$$

TXC055-177-010859-
/O.EXT.KEWX.FL.W.0038.131101T0439Z-131101T2245Z/
/LULT2.2.ER.131101T0439Z.131101T0600Z.131101T1045Z.NO/
959 AM CDT THU OCT 31 2013

 THE FLOOD WARNING CONTINUES FOR
  THE PLUM CREEK NEAR LULING.
* AT  9:00 AM THURSDAY THE STAGE WAS 6.2 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT 
  AND CONTINUE TO RISE TO NEAR 24.9 FEET BY MIDNIGHT TONIGHT.
  THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 25.0 FEET...MAJOR FLOODING...FLOW IN PLUM CREEK IS SEVENTY FIVE TO
  ONE HUNDRED YARDS WIDE IN MOST AREAS WITH MANY SECONDARY ROADS AND LOW BRIDGES
  FLOODED.  LIVESTOCK IN LOW AREAS OF THE FLOOD PLAIN MAY BE CUT OFF AND 
  DROWNED.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED       FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE

GUADALUPE RIVER
  NB ABV COMAL       6    7   21.0   THU 09 AM   2.3   1.9   1.9   1.9   1.8
  COMAL              9   11    4.6   THU 09 AM   4.1   3.9   3.8   3.8   3.8
  NB BLO COMAL      13   13   13.2   THU 09 AM  10.1   9.8   9.7   9.7   9.7
  SEGUIN             4   19   11.0   THU 07 AM   1.7   1.5   1.5   1.5   1.4
  WIMBERLEY         10   13    7.7   THU 10 AM   4.7   4.2   4.2   4.1   4.0
  LULING            20   23    6.2   THU 09 AM  22.5   9.5   6.2   5.7   5.5

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 31, 3:14 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Oct 31, 3:14 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
314 AM CDT THU OCT 31 2013

.SHORT TERM (TODAY THROUGH FRIDAY)...
HEAVY RAINS WILL CONTINUE AHEAD OF A PACIFIC COLD FRONT WHICH WILL...
WITH DAYTIME MIXING...MOVE ACROSS THE HILL COUNTRY RAPIDLY THIS
MORNING...EXITING THE REGION BY NOON. UPPER JET DYNAMICS (COUPLED
WITH UPPER LEVEL MOISTURE FROM RAYMOND) IN THE BUOYANT WARM MOIST
SECTOR WILL CONTINUE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WITH LOCALLY HEAVY RAINS AND LOCALIZED FLOODING ALONG
AND AHEAD OF THE FRONT. SEVERE FLOODING HAS ALREADY OCCURRED ALONG
PORTIONS OF THE I-35 CORRIDOR. A FLASH FLOOD WATCH WILL CONTINUE
THROUGH NOON TODAY. DECREASING CLOUDINESS THIS AFTERNOON WITH
RAINS TAPERING OFF FROM THE WEST BY THIS EVENING. HIGHS THIS
AFTERNOON RANGING FROM THE UPPER 70S HILL COUNTRY TO THE LOW TO
MID 80S ELSEWHERE. A DRY...PACIFIC TYPE AIR-MASS WILL SETTLE IN
OVER THE REGION TONIGHT WITH CLEARING SKIES AND LOWS DIPPING INTO
THE 40S HILL COUNTRY AND 50S ELSEWHERE. MOSTLY SUNNY TO PARTLY
CLOUDY SKIES FRIDAY MORNING WITH CLEARING SKIES FROM THE NORTH
FRIDAY AFTERNOON.

&&

.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...
INCREASING NORTHWEST FLOW ALOFT FRIDAY NIGHT AND EARLY SATURDAY AS
AN UPPER LEVEL RIDGE PUSHES EAST. LOWS FRIDAY NIGHT IN THE 40S TO
LOW 50S. SUNNY SATURDAY WITH HIGHS MOSTLY IN THE 70S. THE UPPER
RIDGE WILL SHIFT EAST SUNDAY WITH A RAPID INCREASE IN CLOUDINESS.
AFTER A COOL MORNING WITH LOWS IN THE 40S...THE RAPID INCREASE IN
OVERRUNNING CLOUDS WILL KEEP TEMPERATURES MILD TO COOL DURING THE
DAY WITH HIGHS IN THE 60S HILLS AND LOW TO MID 70S ELSEWHERE WITH
A SLIGHT CHANCE OF SHOWERS WESTERN SECTIONS. THIS WILL BEGIN A
DREARY EARLY NOVEMBER PATTERN WITH THE SUBTROPICAL JET DOMINATING.
BY SUNDAY NIGHT...AT LEAST A SLIGHT CHANCE OF SHOWERS WILL SPREAD
AREAWIDE WITH A CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY. THIS
PATTERN OF SUBTROPICAL JET ACTIVITY WITH SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS WILL EXTEND THROUGH AT LEAST WEDNESDAY
WITH LOWS MONDAY MORNING IN THE 50S TO LOW 60S...AND LOWS MAINLY
IN THE 60S TUESDAY AND WEDNESDAY. HIGHS MONDAY NEAR 70 HILLS TO
MOSTLY 70S ELSEWHERE. HIGHS TUESDAY IN THE MID 70S HILLS TO LOW
80S SOUTH AND EAST. A COLD FRONT SWEEPING THROUGH THE REGION
WEDNESDAY WILL LOWER HIGH TEMPERATURES INTO THE 60S HILL COUNTRY
WITH 70S ELSEWHERE AS CHANCES OF RAIN BEGIN TO DECREASE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  52  82  53  76 /  30  -    0   0   0
AUSTIN BERGSTROM INTL AIRPORT  81  46  80  48  75 /  50  -    0   0   0
NEW BRAUNFELS MUNI AIRPORT     82  48  81  49  76 /  50  -    0   0   0
BURNET MUNI AIRPORT            78  49  80  50  74 /  20  -    0   0   0
DEL RIO INTL AIRPORT           82  53  83  51  77 /  10  -    0   0   0
GEORGETOWN MUNI AIRPORT        79  49  80  48  74 /  30  -    0   0   0
HONDO MUNI AIRPORT             85  49  85  50  80 /  20  -    0   0   0
SAN MARCOS MUNI AIRPORT        80  47  80  49  74 /  50  -    0   0   0
LA GRANGE - FAYETTE REGIONAL   82  53  81  54  77 /  80  -    0   0   0
SAN ANTONIO INTL AIRPORT       84  51  83  53  78 /  30  -    0   0   0
STINSON MUNI AIRPORT           86  52  85  53  80 /  50  -    0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES:
BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE
WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...KERR...LAVACA...LEE...LLANO...TRAVIS...WILLIAMSON...
WILSON.

&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...02
Hazardous weather outlook, Oct 30, 5:18 PM CDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 PM CDT WED OCT 30 2013

TXZ171>173-183>194-202>209-217>225-228-312230-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
518 PM CDT WED OCT 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL DISTURBANCE...A COLD FRONT...AND DEEP TROPICAL
MOISTURE WILL CONVERGE OVER SOUTH CENTRAL TEXAS TONIGHT. SCATTERED
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
WESTERN PORTIONS OF SOUTH CENTRAL TEXAS EARLY THIS EVENING...
THEN BECOME MORE NUMEROUS LATE TONIGHT ALONG THE COLD FRONT.

A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT ACROSS THE COUNTIES
OF SOUTH CENTRAL TEXAS ALONG AND NORTHEAST OF A LINE FROM MOUNTAIN
HOME TO BANDERA TO SAN ANTONIO TO KENEDY. WIDESPREAD HEAVY RAINS
OF 1 TO 3 INCHES ARE EXPECTED...WITH ISOLATED HIGHER TOTALS UP TO
5 INCHES.

LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG AND AHEAD OF THE
COLD FRONT FROM LATE THIS EVENING THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGH NOON THURSDAY WHERE A
FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS ALONG AND NORTHEAST
OF A MOUNTAIN HOME TO BANDERA TO SAN ANTONIO TO KENEDY LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING THROUGH EARLY
THURSDAY.

In the hours before

Local storm report, Oct 31, 12:18 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1218 AM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HEAVY RAIN       DRIFTWOOD               30.12N  98.03W
10/31/2013  M5.60 INCH       HAYS               TX   TRAINED SPOTTER

            5.60 INCHES OF RAIN IN THE LAST 6 HOURS.

&&

EVENT NUMBER EWX1300629

AAT
Special weather statement, Oct 31, 12:21 AM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 AM CDT THU OCT 31 2013

TXZ191-206-310600-
COMAL-HAYS-
1221 AM CDT THU OCT 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMAL AND SOUTHERN HAYS
COUNTIES UNTIL 100 AM CDT...

AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CANYON LAKE DAM TO
GARDEN RIDGE...AND MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CANYON LAKE DAM...
  SAN MARCOS...
  SATTLER...
  CANYON CITY...
  GRUENE...
  HUNTER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2997 9781 2966 9818 2975 9837 2999 9814
TIME...MOT...LOC 0521Z 239DEG 28KT 2983 9820 2970 9831
Local storm report, Oct 31, 12:22 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1222 AM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       1 SW THE DOMINION       29.65N  98.62W
10/31/2013  E2.49 INCH       BEXAR              TX   AMATEUR RADIO

            BETWEEN 2.25 AND 2.5 INCHES OF RAIN IN THE LAST 3
            HOURS.

&&

EVENT NUMBER EWX1300630

AAT
Special weather statement, Oct 31, 1:00 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
100 AM CDT THU OCT 31 2013

TXZ192>194-208-310700-
BASTROP-CALDWELL-LEE-TRAVIS-
100 AM CDT THU OCT 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR BASTROP...NORTHERN CALDWELL...
SOUTHEASTERN TRAVIS AND WESTERN LEE COUNTIES UNTIL 200 AM CDT...

AT 1257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MANOR TO 6 MILES
EAST OF MUSTANG RIDGE TO UHLAND...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LOCKHART...
  ELGIN...
  BASTROP...
  LEXINGTON...
  SMITHVILLE...
  CEDAR CREEK...
  WYLDWOOD...
  CAMP SWIFT...
  CIRCLE D-KC ESTATE...
  PAIGE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3044 9688 2987 9723 2987 9785 3001 9769
      3038 9751
TIME...MOT...LOC 0600Z 257DEG 25KT 3031 9751 3005 9757
          2992 9780
Special weather statement, Oct 31, 1:26 AM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
126 AM CDT THU OCT 31 2013

TXZ193-194-310715-
BASTROP-LEE-
126 AM CDT THU OCT 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR BASTROP AND LEE COUNTIES UNTIL
215 AM CDT...

AT 125 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
ELGIN TO BASTROP TO 7 MILES SOUTHWEST OF CEDAR CREEK...AND MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BASTROP...
  LEXINGTON...
  SMITHVILLE...
  CAMP SWIFT...
  CIRCLE D-KC ESTATE...
  TANGLEWOOD...
  FEDOR...
  PAIGE...
  PHELAN...
  MCDADE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2998 9714 3002 9758 3009 9747 3039 9731
      3044 9714 3056 9698 3055 9692 3049 9688
      3047 9689 3040 9682
TIME...MOT...LOC 0626Z 246DEG 30KT 3039 9725 3014 9737
          3001 9757
Local storm report, Oct 31, 2:19 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
219 AM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     FLASH FLOOD      1 NW NEW BRAUNFELS      29.71N  98.13W
10/31/2013                   COMAL              TX   CITY OFFICIAL

            EVACUATIONS ARE TAKING PLACE ALONG RIVER ROAD IN NEW
            BRAUNFELS.

&&

EVENT NUMBER EWX1300631

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 7:45 PM CDTAreal Flood AdvisoryEWXTravis, Williamson105 min
Oct 30, 8:42 PM CDTAreal Flood AdvisoryEWXBexar108 min
Oct 30, 8:53 PM CDTAreal Flood AdvisoryEWXTravis, Williamson2 hr
Oct 30, 9:16 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Oct 30, 9:26 PM CDTFlash Flood WarningEWXBexar, Comal, Hays3 hr
Oct 30, 9:40 PM CDTSevere Thunderstorm WarningEWXComal, Hays50 min
Oct 30, 11:35 PM CDTFlash Flood Warning EmergencyEWXTravis, Williamson4 hr
Oct 30, 11:36 PM CDTSpecial Weather StatementEWXTravis24 min
Oct 31, 12:03 AM CDTSpecial Weather StatementEWXTravis57 min
Oct 31, 12:10 AM CDTFlash Flood Warning EmergencyEWXBexar, Blanco, Comal, Hays, Kendall4 hr
Oct 31, 12:21 AM CDTSpecial Weather StatementEWXComal39 min
Oct 31, 12:27 AM CDTRiver Flood WarningEWXTravis20 hr
Oct 31, 12:57 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Travis3 hr
Oct 31, 1:00 AM CDTSpecial Weather StatementEWXBastrop, Lee60 min
Oct 31, 1:26 AM CDTRiver Flood WarningEWXTravis31 hr
Oct 31, 1:26 AM CDTSpecial Weather StatementEWXBastrop, Lee49 min
Oct 31, 1:29 AM CDTRiver Flood WarningEWXHays9 hr
Oct 31, 1:43 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee47 min
Oct 31, 2:08 AM CDTRiver Flood WarningEWXCaldwell, Gonzales42 hr
Oct 31, 2:13 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Hays, Travis107 min
Oct 31, 2:40 AM CDTRiver Flood WarningEWXTravis5 hr
Oct 31, 3:14 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Lee106 min
Oct 31, 3:27 AM CDTFlash Flood Warning EmergencyEWXComal, Hays, Travis4 hr
Oct 31, 3:53 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Lee6 hr
Oct 31, 4:31 AM CDTRiver Flood WarningEWXComal, Guadalupe17 hr
Oct 31, 4:31 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe5 hr
Oct 31, 5:05 AM CDTRiver Flood WarningEWXCaldwell, Gonzales15 hr
Oct 31, 6:07 AM CDTAreal Flood AdvisoryEWXGuadalupe113 min
Oct 31, 7:15 AM CDTRiver Flood WarningEWXBastrop50 hr
Oct 31, 7:15 AM CDTRiver Flood WarningEWXBastrop, Fayette48 hr
Oct 31, 7:15 AM CDTRiver Flood WarningEWXFayette3 days
Oct 31, 7:28 AM CDTAreal Flood AdvisoryEWXComal, Hays, Travis3 hr
Oct 31, 7:58 AM CDTAreal Flood AdvisoryEWXGuadalupe2 hr
Oct 31, 9:22 AM CDTRiver Flood WarningEWXKarnes10 hr
Oct 31, 9:28 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Lee2 hr
Oct 31, 10:04 AM CDTRiver Flood WarningEWXGonzales58 hr
Oct 31, 10:04 AM CDTRiver Flood WarningEWXDeWitt3 days
Oct 31, 10:10 AM CDTAreal Flood AdvisoryEWXLavaca110 min

Nearby

River Flood Warnings in Texas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.